Open Access

Cherry vector fields on the torus $T^2$


Full Text

Coming Soon.





Article Information

TitleCherry vector fields on the torus $T^2$
SourceMethods Funct. Anal. Topology, Vol. 2 (1996), no. 2, 94-98
MathSciNet MR1772822
CopyrightThe Author(s) 1996 (CC BY-SA)

Citation Example

D. M. Poltavets, Cherry vector fields on the torus $T^2$, Methods Funct. Anal. Topology 2 (1996), no. 2, 94-98.


BibTex

@article {MFAT59,
    AUTHOR = {Poltavets, D. M.},
     TITLE = {Cherry vector  fields  on  the  torus  $T^2$},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {2},
      YEAR = {1996},
    NUMBER = {2},
     PAGES = {94-98},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=59},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues